# SDR SIMA200228224

- Difficulty date: October 2, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, CORROSION WAS FOUND ON SERVICE DOOR CENTER SILL THAT WAS BEYOND SRM LIMITS.  REMOVED CORROSION BY BLENDING.  PERFORMED AN NDT INSPECTION OF THE BLENDED AREAS.  NO DEFECTS NOTED.  FABRICATED THREE REPAIR DOUBLERS.  REPAIR DONE IAW SRM.
